# SDR ASOA201201042

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FROM BS 370, LBL 9.  SEAT TRACK IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-21-49-101-001.  REMOVED SEAT TRACK FROME FS 374-485 IAW AMM 53-00-49-000-801-A03.   INSTALLED NEW SEAT TRACK AT IAW AMM 53-00-49-400-801-A03.
